# SDR GLBA200810033

- Difficulty date: October 3, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,405 hours, 42,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A REPAIR TO THE BELLY SKIN BENEATH THE TCAS ANTENNA AT FS 5611 BETWEEN FRAMES 17 & 18 AND STRINGERS 21L & 21R FOUND NOT TO CONFORM TO GIVEN DOCUMENTATION.  MAINTENANCE REPAIRED THE BELLY BENEATH THE TCAS ANTENNA IAW EMB-120 SRM 53-20.  REPAIR AREA APPROXIMATELY 8.5" BY 7.750" OUT OF 2024 T3, .050", RRFZ AD RIVETS -4'S & -5'S, SEALANT MIL-S-81733.
